Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Over dose of Tylenol in a child - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   hello
User :   hi
Doctor :   Dr xxx here
Doctor :   tell me your query please
User :   my son accidentally got 2 tsp of tylenol & he's 27 lbs
User :   i've called the er & they said that they're worried about how his liver will process it
User :   no i'm calling the poison control people but i'm trying to get more opinions to be sure
Doctor :   Whats your son's age ?
User :   what do you think?
User :   hes 16 mths
Doctor :   well the dose is NOT THAT high but its always good to have a physical examination done
User :   what possible could happen?
Doctor :   well minor liver toxicity to nothing
User :   and what exactly is that?
User :   what will that do?
Doctor :   don't worry let a physician look at him
Doctor :   and based on the signs will be treated accordingly
User :   will they pump his stomach or anything?
Doctor :   no thay wont do that
User :   what possible "treatments" is there?
Doctor :   they **
User :   could it be fatal?
Doctor :   in rare cases
Doctor :   but i am gald you have called the RE
Doctor :   ER
Doctor :   thats the right approach
User :   ok thanks
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor